×

zbMATH — the first resource for mathematics

State spaces for Markov chains. (English) Zbl 0231.60048

MSC:
60J05 Discrete-time Markov processes on general state spaces
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kai Lai Chung, Markov chains with stationary transition probabilities, Second edition. Die Grundlehren der mathematischen Wissenschaften, Band 104, Springer-Verlag New York, Inc., New York, 1967. · Zbl 0092.34304
[2] J. L. Doob, Compactification of the discrete state spaces of a Markov process, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 10 (1968), 236 – 251. · Zbl 0164.19202 · doi:10.1007/BF00536277 · doi.org
[3] Linda Naïm, Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel, Ann. Inst. Fourier, Grenoble 7 (1957), 183 – 281 (French). · Zbl 0086.30603
[4] Jacques Neveu, Sur les états d’entrée et les états fictifs d’un processus de Markov, Ann. Inst. H. Poincaré 17 (1962), 323 – 337 (1962) (French). · Zbl 0113.12601
[5] David Williams, Fictitious states, coupled laws and local time, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 11 (1969), 288 – 310. · Zbl 0181.21202 · doi:10.1007/BF00531652 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.